# SDR AU980672

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 6510SERNO6608B
- Condition: Faulty
- Location: Ram Air Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RAM AIR TURBINE (RAT) AIRSPEED SWITCH FAULTY.  RAT FAILED TO DEPLOY DURING TEST IAW AD/B767/93.
